# SDR CALA2009121600718

- Difficulty date: December 16, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 57,093 hours, 15,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT EXTERIOR INOPERATIVE.  REMOVED AND REPLACED BULB AT R2 DOOR, OPS CHECK GOOD IAW AMM 33-51-06.
